Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the representations, $N_3 \left( {n^2 } \right)$


Author: C. D. Olds
Journal: Bull. Amer. Math. Soc. 47 (1941), 499-503
MathSciNet review: 0004262
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1941-07496-3
PII: S 0002-9904(1941)07496-3